# SDR AALA202311168100

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A320*
- Aircraft serial: 3924
- Aircraft time: 48,476 hours, 18,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK DOOR PRESSURE MESSAGE AT FA PANEL FOR DOOR 2R, NO COCKPIT INDICATION OF A PROBLEM. SERVICED THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT DOOR 2R.
